# SDR 9JLA201705189619

- Difficulty date: May 5, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N629BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605696
- Aircraft time: 2,320 hours, 1,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6611322201
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHEN THE MAIN CABIN ENTRY DOOR WAS OPENED THAT THE DOOR COUNTER BALANCE SPRING INSIDE THE DOOR FAILED. THE DOOR TRIM PANELS WERE REMOVED FOR ACCESS WHERE IT WAS FOUND THAT WHEN THE DOOR SPRING FAILED IT CAUSED DAMAGE TO THE DOOR INNER DOOR SKIN AND STRUCTURE. THE DOOR SKIN WAS REPLACED AND THE DOOR COUNTER BALANCE SPRING WAS REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE AFTER REPAIRS.
